Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 101, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 26, 2018, 9:48 PM CDT for Montgomery County, Stewart County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2018, 9:48 PM CDT (02:48 UTC)
- Expired
- Jun 26, 2018, 10:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Montgomery County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 26 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
509
WUUS54 KOHX 270248
SVROHX
TNC125-161-270330-
/O.NEW.KOHX.SV.W.0101.180627T0248Z-180627T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
948 PM CDT TUE JUN 26 2018
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Montgomery County in Middle Tennessee...
East central Stewart County in Middle Tennessee...
* Until 1030 PM CDT.
* At 948 PM CDT, a severe thunderstorm was located near Fort Campbell
North, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Clarksville and Woodlawn.
This includes Interstate 24 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3662 8713 3661 8712 3656 8714 3655 8713
3655 8712 3645 8714 3644 8715 3642 8715
3642 8716 3643 8717 3641 8718 3641 8721
3640 8722 3650 8769 3664 8766 3664 8711
TIME...MOT...LOC 0248Z 271DEG 36KT 3662 8756
HAIL...<.75IN
WIND...60MPH
$$
Barnwell1 follow-up statement
405
WWUS54 KOHX 270311
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1011 PM CDT TUE JUN 26 2018
TNC161-270320-
/O.CAN.KOHX.SV.W.0101.000000T0000Z-180627T0330Z/
Stewart TN-
1011 PM CDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STEWART COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3662 8713 3661 8712 3656 8714 3655 8713
3655 8712 3645 8714 3644 8715 3642 8715
3642 8716 3643 8717 3641 8718 3641 8721
3640 8722 3647 8757 3664 8759 3664 8711
TIME...MOT...LOC 0310Z 271DEG 36KT 3662 8728
$$
TNC125-270330-
/O.CON.KOHX.SV.W.0101.000000T0000Z-180627T0330Z/
Montgomery TN-
1011 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR MONTGOMERY COUNTY...
At 1010 PM CDT, a severe thunderstorm was located near Clarksville,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Clarksville and Woodlawn.
This includes Interstate 24 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3662 8713 3661 8712 3656 8714 3655 8713
3655 8712 3645 8714 3644 8715 3642 8715
3642 8716 3643 8717 3641 8718 3641 8721
3640 8722 3647 8757 3664 8759 3664 8711
TIME...MOT...LOC 0310Z 271DEG 36KT 3662 8728
HAIL...<.75IN
WIND...60MPH
$$
BarnwellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:55 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 26, 7:55 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Nashville TN 755 PM CDT Tue Jun 26 2018 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Only a few weak storms remain in Middle Tennessee at the moment. A line of severe storms is currently moving across western Kentucky and may clip our northern zones. An even more widespread convective system over southern Illinois and southeast Missouri will likely affect the mid state afterwards, but the HRRR shows these storms dissipating rapidly as they enter Middle Tennessee later this evening. The 00Z sounding from OHX does show some instability in place (lifted index of -4, surface-based CAPE of 751 J/kg), but also the boundary layer has become stable owing to afternoon storms. Have lowered overnight lows on the Cumberland Plateau a few degrees since the rain-cooled air has already dropped early evening readings to or below previously forecast lows. Will keep scattered POP's in the forecast through the overnight period, tapering off further south. No other changes are planned for now. && .AVIATION... 00Z TAF DISCUSSION. Difficult forecast for this TAF period as rounds of showers and thunderstorms will be possible overnight and into the day Wednesday. Consensus has the evening TS more isolated, but another line of showers and storms looks to move in later this evening into the overnight hours from the northwest. Timing is hard to nail down with short term models having little agreement, so have VCTS mention for now. Should showers and storms impact terminals, periods of MVFR and even IFR vis will be possible with heavier rain. There looks to be a brief drier period just before sunrise, and another round of showers and isolated storms will move in mainly during the morning and early afternoon. Cigs look to remain VFR, with southeasterly winds around 10 knots becoming southwesterly by tomorrow afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........Barnwell
Hazardous weather outlook, Jun 26, 10:00 AM CDT, 11 hours 48 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 1000 AM CDT Tue Jun 26 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-271000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1000 AM CDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Some strong to a few severe thunderstorms will be possible across Middle Tennessee mainly this afternoon. Main concern with any strong to severe thunderstorms that do develop will be strong to damaging winds. For locations west of the Cumberland Plateau Region this afternoon, maximum afternoon heat index values will range from 98 to 102 degrees. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few strong to severe thunderstorms will be possible across Middle Tennessee on Wednesday. Main concern with any strong to severe thunderstorms that do develop with be strong to damaging winds and isolated occurrences of large hail. For locations west of the Cumberland Plateau Region during the afternoon hours, maximum afternoon heat index values will range from 98 to 102 degrees on Wednesday afternoon. Maximum afternoon heat index values will range from 100 to 105 degrees Thursday afternoon through Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation maybe needed this afternoon and again on Wednesday. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Special weather statement, Jun 26, 5:17 PM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Nashville TN
517 PM CDT TUE JUN 26 2018
TNZ063-065-066-077>080-262315-
Cannon TN-Cumberland TN-Coffee TN-Van Buren TN-Grundy TN-Warren TN-
White TN-
517 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CUMBERLAND...
NORTHEASTERN COFFEE...VAN BUREN...WARREN...GRUNDY...WHITE AND SOUTH
CENTRAL CANNON COUNTIES UNTIL 615 PM CDT...
At 516 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockwood to 11 miles southwest of
McMinnville. Movement was southeast at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
McMinnville, Crossville, Sparta, Spencer, Fairfield Glade,
Gruetli-Laager, Altamont, Coalmont, Crab Orchard, Morrison, Pleasant
Hill, Doyle, Beersheba Springs, Centertown, Viola, Cumberland
Mountain State Park, Virgin Falls State Natural Area, Rock Island
State Park, Summitville and Lake Tansi.
LAT...LON 3583 8477 3576 8492 3575 8502 3577 8504
3576 8526 3572 8527 3557 8542 3553 8561
3549 8554 3541 8551 3532 8586 3566 8610
3584 8572 3583 8565 3585 8563 3586 8567
3588 8564 3598 8542 3597 8471 3591 8468
TIME...MOT...LOC 2216Z 311DEG 18KT 3592 8474 3561 8595
BarnwellSpecial weather statement, Jun 26, 5:28 PM CDT, 4 hours 20 minutes before
Special Weather Statement National Weather Service Nashville TN 528 PM CDT TUE JUN 26 2018 TNZ006-023-025-026-262300- Dickson TN-Cheatham TN-Montgomery TN-Houston TN- 528 PM CDT TUE JUN 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DICKSON...SOUTHEASTERN MONTGOMERY...NORTHWESTERN CHEATHAM AND NORTHEASTERN HOUSTON COUNTIES UNTIL 600 PM CDT... At 528 PM CDT, Doppler radar was tracking a strong thunderstorm 12 miles east of Erin, moving northeast at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Clarksville, Vanleer, Slayden, Cheatham Dam, Palmyra and Cunningham. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3620 8748 3634 8762 3658 8734 3634 8706 TIME...MOT...LOC 2228Z 232DEG 20KT 3632 8748 Barnwell
Special weather statement, Jun 26, 6:16 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
616 PM CDT TUE JUN 26 2018
TNZ006-007-025-026-270000-
Robertson TN-Dickson TN-Cheatham TN-Montgomery TN-
616 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKSON...
SOUTHEASTERN MONTGOMERY...NORTHERN CHEATHAM AND WESTERN ROBERTSON
COUNTIES UNTIL 700 PM CDT...
At 616 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Ashland City, moving east at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Ashland City, Clarksville, Coopertown, Pleasant View, Adams, Cheatham
Dam and Cunningham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3632 8693 3630 8694 3627 8738 3641 8741
3661 8704
TIME...MOT...LOC 2316Z 251DEG 21KT 3635 8729
BarnwellSpecial weather statement, Jun 26, 6:58 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Nashville TN
658 PM CDT TUE JUN 26 2018
TNZ007-026-027-270045-
Robertson TN-Davidson TN-Cheatham TN-
658 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIDSON...
NORTHEASTERN CHEATHAM AND SOUTHWESTERN ROBERTSON COUNTIES UNTIL 745
PM CDT...
At 658 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ashland City, moving east at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Springfield, Ashland City, Greenbrier, Coopertown, Ridgetop, Joelton
and Pleasant View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3654 8678 3628 8675 3628 8716 3629 8716
3630 8715 3631 8716 3642 8718 3643 8717
3642 8716 3642 8715 3644 8715 3645 8713
3646 8712 3647 8710
TIME...MOT...LOC 2358Z 263DEG 11KT 3636 8708
BarnwellSpecial weather statement, Jun 26, 8:28 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
828 PM CDT TUE JUN 26 2018
TNZ005-006-270215-
Stewart TN-Montgomery TN-
828 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
STEWART COUNTIES UNTIL 915 PM CDT...
At 828 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Big Rock, or 8 miles northwest of Dover, moving east at
45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Dover, Clarksville, Big Rock, Land Between The Lakes, Indian Mound
and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3666 8785 3663 8785 3664 8724 3645 8726
3646 8805 3656 8803 3668 8807
TIME...MOT...LOC 0128Z 258DEG 40KT 3659 8791
BarnwellSpecial weather statement, Jun 26, 9:08 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Nashville TN
908 PM CDT TUE JUN 26 2018
TNZ005-006-023-024-270300-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
908 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...STEWART...HOUSTON
AND NORTHERN HUMPHREYS COUNTIES UNTIL 1000 PM CDT...
At 908 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cobb to 9 miles south of Canton to near
Paris. Movement was east at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Waverly, Camden, Dover, Erin, Clarksville, New Johnsonville,
Tennessee Ridge, Big Rock, Cumberland City, Palmyra, Woodlawn,
Houston County Airport, Land Between The Lakes, Indian Mound and
Cunningham.
LAT...LON 3666 8785 3663 8785 3664 8712 3633 8744
3633 8751 3624 8753 3598 8779 3605 8799
3612 8792 3617 8792 3622 8795 3631 8796
3645 8806 3656 8803 3668 8807
TIME...MOT...LOC 0208Z 281DEG 50KT 3704 8768 3666 8795 3634 8836
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:28 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 47 min |
| Jun 26, 8:42 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 48 min |
| Jun 26, 9:08 PM CDT | Special Weather Statement | OHX | Houston, Humphreys, Montgomery, Stewart | 52 min |
| Jun 26, 9:59 PM CDT | Special Weather Statement | OHX | Houston, Humphreys, Montgomery, Robertson, Stewart | 61 min |
| Jun 26, 10:38 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson, Sumner | 37 min |
| Jun 26, 11:14 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Macon, Sumner, Trousdale | 46 min |
| Jun 27, 12:25 AM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 50 min |
| Jun 27, 2:11 AM CDT | Special Weather Statement | OHX | Bedford, Coffee | 34 min |
| Jun 27, 2:38 AM CDT | Special Weather Statement | OHX | Warren | 52 min |
| Jun 27, 3:21 AM CDT | Special Weather Statement | OHX | Grundy, Van Buren | 24 min |
| Jun 27, 6:37 AM CDT | Areal Flood Advisory | OHX | Davidson, Sumner, Wilson | 113 min |
| Jun 27, 7:48 AM CDT | Areal Flood Advisory | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 117 min |
| Jun 27, 8:10 AM CDT | Special Weather Statement | OHX | Smith | 35 min |
| Jun 27, 8:44 AM CDT | Areal Flood Advisory | OHX | Macon, Smith, Trousdale, Wilson | 2 hr |
| Jun 27, 9:47 AM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Putnam, Smith | 118 min |
| Jun 27, 12:23 PM CDT | Special Weather Statement | OHX | DeKalb, White | 52 min |
| Jun 27, 12:45 PM CDT | Areal Flood Advisory | OHX | DeKalb | 3 hr |
| Jun 27, 1:35 PM CDT | Areal Flood Advisory | OHX | Putnam, White | 115 min |
| Jun 27, 2:15 PM CDT | Special Weather Statement | OHX | Clay, Macon, Pickett | 60 min |
| Jun 27, 2:21 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 39 min |
| Jun 27, 2:31 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 29 min |
| Jun 27, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett | 47 min |
| Jun 27, 3:24 PM CDT | Special Weather Statement | OHX | Dickson, Humphreys | 51 min |
| Jun 27, 3:35 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Smith | 115 min |
| Jun 27, 3:36 PM CDT | Special Weather Statement | OHX | Macon | 39 min |
| Jun 27, 3:47 PM CDT | Special Weather Statement | OHX | Robertson | 28 min |
| Jun 27, 3:55 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 50 min |
| Jun 27, 4:02 PM CDT | Special Weather Statement | OHX | Putnam, Smith | 28 min |
| Jun 27, 4:05 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson | 12 min |
| Jun 27, 4:08 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 18 min |
| Jun 27, 4:17 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 28 min |
| Jun 27, 4:23 PM CDT | Special Weather Statement | OHX | White | 37 min |
| Jun 27, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jun 27, 4:46 PM CDT | Special Weather Statement | OHX | Van Buren | 29 min |
| Jun 27, 4:51 PM CDT | Special Weather Statement | OHX | Davidson | 24 min |
| Jun 27, 4:54 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Trousdale, Wilson | 36 min |
| Jun 27, 4:56 PM CDT | Special Weather Statement | OHX | Wilson | 34 min |
| Jun 27, 5:00 PM CDT | Special Weather Statement | OHX | Davidson | 30 min |
| Jun 27, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren, White | 20 min |
| Jun 27, 5:17 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 3 hr |
| Jun 27, 5:25 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Smith, Wilson | 22 min |
| Jun 27, 5:26 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith, White | 34 min |
| Jun 27, 5:51 PM CDT | Special Weather Statement | OHX | DeKalb | 24 min |
| Jun 27, 6:02 PM CDT | Special Weather Statement | OHX | White | 28 min |
| Jun 27, 6:27 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren | 33 min |
| Jun 27, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 18 min |
| Jun 27, 6:58 PM CDT | Special Weather Statement | OHX | Coffee, Grundy | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.